# SDR DALA13030221806

- Difficulty date: May 24, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 48,105 hours, 11,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN AT THE FRONT SPAR PITCH LOAD FITTING WAS FOUND 1EA FASTENER CRACK INDICATION.  ONE FASTENER CRACK HOLE REPAIR ACCOMPLISHED IAW WC 5724-01005-12 AND DAL VA 82327ADMA, REV.C.
